# SDR 99FDEA00076

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Out Of Position
- Location: Nr 3 Strut
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE NR 3 STRUT OVERHEAT MOMENTARILY FLICKERED FOR 1 SEC ON APPROACH.  INSP NR 3 ENGINE STRUT FOR LOOSE CLAMPS AND ADEQUATE CLEARANCE OF DETECTOR LOOP.  TIGHTENED SEV CLAMPS PER MM 26-14-1.  RAN ENG PER JET RUN HDBK, NO STRUT OVERHEAT LIGHT ILLUM.  ALL INDICATIONS NORMAL.
